Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pre teenager started on with her periods, have equate loss of blood. Taking Meprate, no results. Suggestion?

sir, Good morning I m LC Chouhan from India. My daughter is 12 year old. she has start her period in 6th of November 2012. There was a equate loss of blood .Doctor has advise her 2 unit blood transfusion . She was in hospital on date 17/12/2012 to 20/12/2012. She is taking Meprate 10 mg tablet two times regularly but the bleeding does not stopped yet. WHAT CAN I DO NOW PLS SUGGEST.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello Mr. Chouhan,
Your daughter seems to be suffering from dysfunctional uterine bleeding, a situation usually seen in many young people at this stage. You need to get her blood profile, complete hormonal profile, check for bleeding disorders and thyroid dysfunction. Obesity and anxiety may also cause this. Hormonal therapy should usually remedy the condition. If there is no response with simple progesterone, combination pills may be tried. Improve her general condition with good nutrition and maintenance of a healthy body weight. Please contact her gynecologist for further advice. Take care.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor